MathSciNet Relay Station
MathSciNet bibliographic data
MR2917283 42B25 (26D10)
Fu, Zunwei; Grafakos, Loukas; Lu, Shanzhen; Zhao, Fayou Sharp bounds for $m$-linear Hardy and Hilbert operators. Houston J. Math. 38 (2012), no. 1, 225–244.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement